# SDR A6WA201744844

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 30,982 hours, 29,927 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FL240, RECEIVED AN MLG BAY OVERHEAT WARNING. COMPLIED WITH THE QRH. BTMS WAS 1-1-1-1 ON ALL BRAKES. WARNING WAS INTERMITTENT AND WENT OUT AFTER LANDING.  PERFORMED GENERAL VISUAL INSPECTION OF AIRCRAFT AND MLG BAYS NO DEFECTS NOTED.  FOUND RT MLG WHEEL BIN OVERHEAT ELEMENT CHAFING TO GROUND AND OPEN INTERMITTENTLY. REPLACED ELEMENT IAW AMM 26-14-04. OPS CHECKED GOOD.
